# SDR DALA2016093007016

- Difficulty date: September 28, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 56,066 hours, 20,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH MARKING SYSTEM SEAT MOUNTED LAMPS SEAT 29 DEF ONE WHITE INOP.  REPLACED LIGHT SHROUD ASSY REF AMM 25-25.  EMERGENCY LIGHTS OPS NORMAL.  MEL AND PLACARD REMOVED.
